# SDR CA960110006

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: De-Ice Duct
- Part number: 109950001
- Condition: Cracked
- Location: Exhaust Stack
- Part time: 5,550 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)EXHAUST STACK CRACKING WHERE COWL ANTI-ICE TUBE ATTACHES TO THE MAIN EXHAUST STACK.
